# SDR ASAA0772439

- Difficulty date: December 12, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141465522
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ABRASION DAMAGES FOUND ON R1 DOOR AROUND UPPER INTERNAL ACCESS CUTOUT OF UPPER HINGE ARM.  DAMAGED INNER SKIN REPLACED WITH MADE REPAIR PART IAW BAC ENG DWG 141A6552 & 141A6516 AND B737 700 SRM 52-10-01, 51-40-05 & 51-40-02.
